# SDR DXTA2014021005642

- Difficulty date: February 8, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N222QS
- Make and model: Amd FALCON2000
- Aircraft serial: 122
- Aircraft time: 10,869 hours, 6,877 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: D228580001
- Part serial: U07
- Condition: Faulty
- Location: Nlg
- Part time: 11,067 hours, 6,875 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR HANDLE WAS MOVED TO UP POSITION BUT MAIN GEAR DID NOT RETRACT.  MAIN GEAR RED LIGHTS REMAINED ILLUMINATED.  NOSE WHEEL APPEARED TO RETRACT NORMALLY.  LT & RT STEERING, LT & RT BRAKE & HYD NR 2 PITCH MINELCOS ARE RED.  PERFORMED GEAR EXTENSION/RETRACTION TESTS IAW MM 32-31-00-860-801, PERFORMED THE TROUBLESHOOTING OF THE LANDING GEAR CONTROL PCB IAW F2000 FAULT ISOLATION MANUAL (FIM) 32-30-00-810-901, PERFORMED THE TEST OF THE LANDING GEAR SYSTEM PROXIMITY SWITCHES FIM 32-61-00-810-901, UTILIZING BREAKOUT BOX TESTED OPERATION OF PCB 417JE PER WDM 32-31-00 AND 32-62-00, BENCH TESTED/RING OUT OF LANDING GEAR CONTROL HANDLE IAW MM 32-31-01-900-801.  ALL TESTS PERFORMED WHILE COLD SOAKING AND MANIPULATING ASSOCIATED WIRING.  NO DEFECTS NOTED, COULD NOT DUPLICATE DISCREPANCY.  AFTER DISCUSSION WITH MCC, REPLACED NLG LT WOW PROX DETECTOR, REPLACED L/G CONTROL PCB 10GW, REPLACED RELAY PC417JE IAW MM 32-61-49-900-801,32-30-00-810-901,24-00-00-910-801,32-31-00-860-801.  OPS CHCKED-NO DEFECTS.  CIRCUIT BOARD (P/N: C1626-2, S/N: 183), RELAY (P/N: F302-122, NSN), PROXIMITY SWITCH (P/N: D22858000-1, S/N: U07).
